# SDR AT9900842

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD PIT FLOOR SUPPORT AT BS 389 HAS TWO EACH CRACKS.  REMOVED, WEILDED AND REINSTALLED FLOOR SUPPORT IAW  EA 12-5321-29-C1362 AND DC9 SRM 51-10-03, 51-30-2.
